# SDR HAIHEEA9925

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap Assy
- Part number: 205030161102
- Condition: Cracked
- Location: Main Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN BEAM RIGHT HAND SIDE CAP CRACKED. REPAIRED AS PER DRAWING #212-030-164-353 DOCUMENT NO. 97RM-012 8110 DATE 03 FEB 1997-24513.
